Just $50 to Qualify for Free Shipping
Menu
Nurofen Ibuprofen 256mg Caplets (16 Pack) - Fast-Acting Pain Relief for Joint, Back & Knee Pain | Cold & Flu Medicine | Long-Lasting OTC Painkiller for Headaches, Muscle Aches & Period Pain | Home & Travel First Aid Essential
Nurofen Ibuprofen 256mg Caplets (16 Pack) - Fast-Acting Pain Relief for Joint, Back & Knee Pain | Cold & Flu Medicine | Long-Lasting OTC Painkiller for Headaches, Muscle Aches & Period Pain | Home & Travel First Aid EssentialNurofen Ibuprofen 256mg Caplets (16 Pack) - Fast-Acting Pain Relief for Joint, Back & Knee Pain | Cold & Flu Medicine | Long-Lasting OTC Painkiller for Headaches, Muscle Aches & Period Pain | Home & Travel First Aid EssentialNurofen Ibuprofen 256mg Caplets (16 Pack) - Fast-Acting Pain Relief for Joint, Back & Knee Pain | Cold & Flu Medicine | Long-Lasting OTC Painkiller for Headaches, Muscle Aches & Period Pain | Home & Travel First Aid EssentialNurofen Ibuprofen 256mg Caplets (16 Pack) - Fast-Acting Pain Relief for Joint, Back & Knee Pain | Cold & Flu Medicine | Long-Lasting OTC Painkiller for Headaches, Muscle Aches & Period Pain | Home & Travel First Aid Essential

Nurofen Ibuprofen 256mg Caplets (16 Pack) - Fast-Acting Pain Relief for Joint, Back & Knee Pain | Cold & Flu Medicine | Long-Lasting OTC Painkiller for Headaches, Muscle Aches & Period Pain | Home & Travel First Aid Essential

$2.25 $4.1 -45%

Delivery & Return:Free shipping on all orders over $50

Estimated Delivery:7-15 days international

People:23 people viewing this product right now!

Easy Returns:Enjoy hassle-free returns within 30 days!

Payment:Secure checkout

SKU:80872449

Guranteed safe checkout
amex
paypal
discover
mastercard
visa

Product Description

Product Description Nurofen Pain Relief 256 mg Caplets contain ibuprofen, which has anti-inflammatory properties that’s effective for mild to moderate joint, back and muscle pains and more. Ingredients Each caplet contains the active ingredient Ibuprofen 200mg (as Sodium Ibuprofen 256mg). Also contains: Croscarmellose sodium, Xylitol(E967),Microcrystalline cellulose, Magnesium stearate, Colloidal anhydrous silica, Carmellose sodium, Talc, Acacia spray dried,Sucrose, Titanium dioxide (E171), Macrogol 6000 powder,and Black ink(contains shellac, ironoxide black (E172)and propylene glycol). Directions Adults and children over 12 years: Take one caplet with water, up to three times a day as needed. Do not exceed 3 caplets in 24 hours. Leave at least 6 hours between doses. Do not use for more than 10 days unless directed by a healthcare professional. Safety Warning Do not exceed the recommended dose. Keep out of reach of children. If you are pregnant, nursing, have a history of stomach ulcers, or are taking any other medication, consult your doctor before use. Possible side effects include stomach upset, heartburn, and allergic reactions. If you experience any adverse effects, discontinue use and seek medical advice. Store in a cool, dry place away from direct sunlight. Manufacturer Contact Information Wellcroft House Wellcroft Road Slough Sl1 4Aq See more

Product Features

This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.

Sodium ibuprofen 256 mg pain relief caplets

Long lasting relief

Up to 8 hours relief, *based on 2 capsule/tablet dose

Relieves headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms fever

For adults and children from 12 years